# SDR 0500363232

- Difficulty date: March 21, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 40,519 hours, 18,059 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

DURING DESCENT INTO MEM, EXPERIENCED BURNING ODOR AND OBSERVED WHITE SMOKE IN COCKPIT.  DECLARED AN EMERGENCY AND PROCEEDED TO MEM AND LANDED UNEVENTFULLY.  INSPECTED ALL AVIONICS BAYS AND BEHIND CIRCUIT BREAKER PANELS, OVENS, AND COFFEEMAKERS WITH NO PROBLEMS FOUND AND NO ODOR PRESENT.  RAN BOTH PACKS WITH NO SMOKE NOTED.  PERFORMED TEST FLIGHT WITH NO SMOKE OR ODOR PRESENT.  AIRCRAFT RETURNED TO SERVICE.
